Compactifications équivariantes par des courbes (1987)


Lescure, François
Mémoires de la Société Mathématique de France, Tome 26 (1987) 96 p doi : 10.24033/msmf.328
URL stable : http://www.numdam.org/item?id=MSMF_1987_2_26__1_0

Bibliographie

[1] Ahiezer D.N. - Dense orbits with two ends. Math. USSR, Izvestija II, 293-307 (1977). Zbl 0378.14009

[2] Auslander L. - On radicals of discrete subgroups of Lie groups. Amer. J. Math. 85, 145-150 (1963). MR 27 #2583 | Zbl 0217.37002

[3] Barth-W., Oeljeklaus E. - Über die Albanese Abbildung einer fast homogenen Kähler-Mannigfaltigkeit. Math. Ann. 211, 47-62 (1974). MR 50 #7599 | Zbl 0276.32022

[4] Barth W. und Otte M. - Über fast-uniforme Untergruppen Komplexer Liegruppen und auflösbare Komplexe Mannigfaltigkeiten. Comm. Math. Helv. 44, 269-281 (1969). MR 40 #6597 | Zbl 0172.37804

[5] Barlet D. - Convexité au voisinage d'un cycle. Séminaire François NORGUET. Lecture Notes n° 807, Springer Verlag, 102-121 (1980). MR 82f:14007 | Zbl 0434.32012

[6] Blanchard A. - Sur les variétés analytiques complexes. Ann. Sci. Ec. Norm. Sup. 73, 157-202 (1956). Numdam | MR 19,316e | Zbl 0073.37503

[7] Borel A. - Les bouts des espaces homogènes de groupes de Lie. Ann. of Math. 58, 443-457 (1953). MR 15,199c | Zbl 0053.13002

[8] Bott R. - Homogeneous vector bundles. Ann. of Math. (2) 66, 203-248 (1957). MR 19,681d | Zbl 0094.35701

[9] Brieskorn E. - Über holomorphe ℙn-bündel über ℙ1 Math. Ann. 157, 343-357 (1965). MR 37 #5897 | Zbl 0128.17003

[10] Fischer G. - Complex Analytic Geometry. Lecture Notes in Mathematics 538. Springer (1976). MR 55 #3291 | Zbl 0343.32002

[11] Freeman M. - Local complex foliations of real submanifolds. Math. Ann. 209, 1-30 (1974). MR 49 #10911 | Zbl 0267.32006

[12] Freudenthal H. - Über die Enden topologischen Räume und Gruppen. Math. Z. 33, 692-713 (1931). JFM 57.0731.01 | Zbl 0002.05603

[13] Gilligan B. and Huckleberry A. - Remarks on k-Leviflat complex manifolds. Can. J. Math. Vol. 31, 881-889 (1979). MR 81g:32015 | Zbl 0373.32008

[14] Gilligan B. - Ends of complex homogeneous manifolds having non constant holomorphic functions. Arch. Math. 37, 544-555 (1981). MR 84h:32040 | Zbl 0459.32013

[15] Crauert H.- Analystische Faserungen über holomorph vollständigen Räumen. Math. Ann. 135, 263-273 (1958). Zbl 0081.07401

[16] Grauert H.- Über Modifikationen und exceptionnelle analytische Mengen. Math. Ann. 146, 331-368 (1962). MR 25 #583 | Zbl 0178.42702

[17] Grauert H. und Remmert R. - Komplexe Räume. Math. Ann. 136, 245-318 (1962). MR 21 #2063 | Zbl 0087.29003

[18] Griffiths Ph. and Harris J. - Principles of algebraic Geometry. New-York, J. Wiley (1978). Zbl 0408.14001

[19] Gunning R. and Rossi H. - Analytic functions of several complex variables. Englewood Cliffs N.J., Prentice Hall (1965). MR 31 #4927 | Zbl 0141.08601

[20] Hirzebruch F. - Über eine Klasse von einfach-zusammenhängenden komplexer Mannigfaltigkeit. Math. Ann. 124, 77-86 (1951). MR 13,574e | Zbl 0043.30302

[21] Holmann H. - Seifertsche Faserräume. Math. Ann. 157, 138-166 (1964). MR 30 #587 | Zbl 0123.16501

[22] Huckleberry A. and Livorni L. - A classification of complex homogeneous surfaces. Can. J. Math. 33, 1096-1109 (1981). Zbl 0504.32025

[23] Huckleberry A. and Margulis G.A. - Invariant analytic hypersurfaces. Inven. Math. 71, 235-240 (1983). MR 84i:32046 | Zbl 0507.32024

[24] Huckleberry A. and Oeljeklaus E. - A characterisation of complex homogeneous cônes "Kegelsatz". Math. Zeitschrift 170, 181-194 (1980). MR 81b:32017 | Zbl 0421.32031

[25] Huckleberry A. and Oeljeklaus E. - Sur les espaces analytiques complexes presque homogènes. Comptes-rendus Académie des Sciences Série A, 447-448 (1980). MR 81c:32057 | Zbl 0444.32015

[26] Huckleberry A. and Oeljeklaus E. - Classification theorems for almost homogeneous-Spaces. Désigné [HO] dans le texte. Annales de l'Institut Elie Cartan, volume 9, Nancy (1984). MR 86g:32050 | Zbl 0549.32024

[27] Huckleberry A. and Snow D. - Almost-homogeneous Kälher manifolds with hypersurface orbits. Osaka J. Math. 19, 763-786 (1982). MR 84i:32042 | Zbl 0507.32023

[28] Kaup L. - Ein Künneth Formula für Frechet Garben. Math. Zeitschrift 97, 158-168 (1967). MR 35 #6868 | Zbl 0191.53701

[29] Kaup W. - Infinitesimale transformations gruppen komplexer Räume. Math. Ann. 160, 72-92 (1965). MR 31 #5988 | Zbl 0146.31102

[30] Lescure F. - Elargissement du groupe d'automorphisme pour des variétés quasi-homogènes. Math. Ann. 261, 455-462 (1982). MR 85h:32051 | Zbl 0531.32018

[31] Lescure F. - Un résultat de type Borel-Weil. Application. Publication Institut Elie Cartan 6, Nancy (1982). MR 85h:32052 | Zbl 0532.32017

[32] Lescure F. - Démonstration d'une conjecture de Huckleberry-Oeljeklaus. C.R.A.S. 184-Série I, t. 297 (1983). MR 86c:32027 | Zbl 0551.32022

[33] Morimoto A. - Non compact complex Lie Groups without non constant holomorphic functions. Proc. of the Conf. on Complex Analysis. Minnéapolis 256-272 (1964). MR 31 #5929 | Zbl 0144.07902

[34] Oeljeklaus E. - Ein Hebbarkeitssatz für Automorphismengruppen Kompakter Mannigfaltigkeiten. Math. Ann. 190, 154-166 (1970). MR 43 #5055 | Zbl 0195.36902

[35] Orlik P. and Wagreich P. - Isolated singularities of algebraic surfaces with ℂ*-action. Ann. of Math. Vol 93, 203-228 (1971). MR 44 #1662 | Zbl 0212.53702

[36] Potters J. - On almost compact complex surfaces. Inv. Math. 8, 244-266 (1969). Désigné [Po] dans le texte. MR 41 #3808 | Zbl 0205.25102

[37] Remmert R. und Stein K. - Über die wesentlichen Singularitäten analytischerer Mengen. Math. Ann. 126, 263-306 (1953). MR 15,615e | Zbl 0051.06303

[38] Rothstein W. - Zur theorie des analytischen Mannigfaltigkeit im Raum von Komplexer Veränderlichen. Math. Ann. 129, 98-138 (1955). MR 17,84a | Zbl 0064.08001

[39] Snow J. - Complex solv-manifolds of dimension two and three. Thesis, Notre Dame University (1979).

[40] Steinberg R. - Conjugacy classes in algebraic groups. Lecture Notes in Mathematics n° 366, Springer Verlag (1974). MR 50 #4766 | Zbl 0281.20037

[41] Steinsiek M. - Homogeneous-rational manifolds and unique factorization. Compositio Mathematica 52, 221-229 (1984). Numdam | MR 85j:14096 | Zbl 0559.14035

[42] Tits J. - Espaces homogènes complexes compacts. Comm. Math. Helv. 37, 111-120 (1962). MR 27 #4248 | Zbl 0108.36302

[43] Tits J. - Free subgroups in linear groups. J. Algebra 20, 250-270 (1974). MR 44 #4105 | Zbl 0236.20032

[44] Ueno K. - Classification theory of algebraic varieties and compact complex spaces. Lecture Notes in Mathematics 439, Berlin-Heidelberg New-York Springer Verlag (1975). MR 58 #22062 | Zbl 0299.14007

[45] Van De Ven T. - Analytic compactifications of complex homology cells. Math. Ann. 147, 189-204 (1962). MR 25 #3548 | Zbl 0105.14406